# SDR IPXA2016082007246

- Difficulty date: August 8, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 52,387 hours, 17,563 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CRACK WAS FOUND ON THE STR 20R AT STA 1550.  REPAIR IAW SRM 53-00-03-2R-5, REPAIR 5, REV 66.
